# SDR ASAA2013071295554

- Difficulty date: July 12, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 64,612 hours, 41,796 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 655298873
- Condition: Cracked
- Location: Bs 959-960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK FWD OF L2 DOOR SILL APPROX BS 957.  ACFT GROUNDED.  REPAIRED FUSELAGE SKIN AND BEAR STRAP IAW SRM 53-00-01-2R-32 REPAIR 32.
